Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Erectile dysfunction after operation for lumbar dissectomy. Reason and medication?

dear doctor, I am 62, operated for lumbar discetomy at l-4,l-5,s1 in 2009-Jan.I was bed lying upto April-2009 then I could walk, seat on chair and did table office work. Even now as on to day I am facing errection dysfunction, and no intercourse since Dec-2008 and the reasons are not known to me.kindly guide me with medicines and other remedies, as far as possible. Thanks.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello vijay,
Your problem of ED seems to be neurologic in nature.However the exact severity cannot be pointed at this time.The nerve supply needed for erection is coordinated from the central areas of brain(hypothalamus)and the spinal centres at the level of lumbar and sacral levels.
Since you have been improving with your other functions,there is a chance that ED will also improve.Mean while you should visit a urologist for a check and medical line of management of ED.
All the best
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor